The Annals of Mathematical Statistics

Formal Bayes Estimation with Application to a Random Effects Model

Stephen Portnoy

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 42, Number 4 (1971), 1379-1402.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693250

Digital Object Identifier
doi:10.1214/aoms/1177693250

Mathematical Reviews number (MathSciNet)
MR323016

Zentralblatt MATH identifier
0223.62016

JSTOR
links.jstor.org

Citation

Portnoy, Stephen. Formal Bayes Estimation with Application to a Random Effects Model. Ann. Math. Statist. 42 (1971), no. 4, 1379--1402. doi:10.1214/aoms/1177693250. https://projecteuclid.org/euclid.aoms/1177693250


Export citation